# SDR SWAA072884

- Difficulty date: June 6, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 70,595 hours, 67,193 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 06066712
- Part serial: 2602
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 4 MAIN TIRE LOST TREAD DURING TAKEOFF.  REMOVED AND REPLACED NR 4 MAIN WHEEL AND TIRE ASSY PER MM.  REPAIRED MID AND AFT FLAPS AND LANDING GEAR DOOR PER SRM.
